Transient pulmonary infiltrates during treatment with anti-thymocyte globulin.

@article{Maillard1999TransientPI,
  title={Transient pulmonary infiltrates during treatment with anti-thymocyte globulin.},
  author={Nicolas Maillard and Pascal Foucher and Denis Caillot and Christine Durand and Carmelo Sgr{\`o} and Philippe Camus},
  journal={Respiration; international review of thoracic diseases},
  year={1999},
  volume={66 3},
  pages={
          279-82
        }
}
We report the case of a 54-year-old woman with aplastic anemia, who developed transient pulmonary infiltrates following intravenous infusion of rabbit antithymocyte globulin (ATG) for 3 days. There was no other explanation than the infusion of ATG for the infiltrates. Rechallenge with ATG induced the recurrence of opacities on the chest radiograph. Although rarely involved with only 4 previous reports, ATG should be included in the list of drugs capable of inducing pulmonary infiltrates. 
BETA

Citations

Publications citing this paper.
SHOWING 1-10 OF 11 CITATIONS

Similar Papers

Loading similar papers…